On construction of signature of quadratic forms on infinite-dimensional abstract spaces.
Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 775-785 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: signature of a nondegenerate symmetric quadratic form, signature, Poincaré duality, cohomology with local coefficients
@article{GMJ_2002__9_4_50550,
     author = {Mishchenko, A.S. and Popov, P.S.},
     title = {On construction of signature of quadratic forms on infinite-dimensional abstract spaces.},
     journal = {Georgian mathematical journal},
     pages = {775--785},
     year = {2002},
     volume = {9},
     number = {4},
     zbl = {1030.55001},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50550/}
}
TY  - JOUR
AU  - Mishchenko, A.S.
AU  - Popov, P.S.
TI  - On construction of signature of quadratic forms on infinite-dimensional abstract spaces.
JO  - Georgian mathematical journal
PY  - 2002
SP  - 775
EP  - 785
VL  - 9
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50550/
LA  - en
ID  - GMJ_2002__9_4_50550
ER  - 
%0 Journal Article
%A Mishchenko, A.S.
%A Popov, P.S.
%T On construction of signature of quadratic forms on infinite-dimensional abstract spaces.
%J Georgian mathematical journal
%D 2002
%P 775-785
%V 9
%N 4
%U http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50550/
%G en
%F GMJ_2002__9_4_50550
Mishchenko, A.S.; Popov, P.S. On construction of signature of quadratic forms on infinite-dimensional abstract spaces.. Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 775-785. http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50550/